Alert archive / Texas / River Flood Warnings in 2022

River Flood Warning 13, NWS Shreveport, LA

March 26, 20225 counties in Texas

NWS Shreveport, LA issued this river flood warning at Mar 26, 2022, 5:21 AM CDT for 5 counties in Texas. It took effect at Mar 26, 2022, 7:00 PM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 26, 2022, 5:21 AM CDT (10:21 UTC)
In effect from
Mar 26, 2022, 7:00 PM CDT
Expired
Apr 1, 2022, 5:08 AM CDT
In force
5 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Angelina County, TX, Houston County, TX, Polk County, TX, Trinity County, TX, Tyler County, TX

The radar

The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Diboll (DIBT2).

Action stage
11.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08033000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

445 
WGUS44 KSHV 261021
FLWSHV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
521 AM CDT Sat Mar 26 2022

...The National Weather Service in Shreveport LA has issued a Flood 
Warning for the following river in Texas...

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

For the Neches River...including Diboll...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

The next statement will be issued Sunday morning at 700 AM CDT.

&&


TXC005-225-373-455-457-271200-
/O.NEW.KSHV.FL.W.0013.220327T0000Z-220328T1800Z/
/DIBT2.1.ER.220327T0000Z.220327T0600Z.220328T0000Z.NO/
521 AM CDT Sat Mar 26 2022

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY MONDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Neches River Near Diboll, Texas.

* WHEN...From this Saturday evening to early Monday afternoon.

* IMPACTS...At 12 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

* ADDITIONAL DETAILS...
  - At 4:15 AM CDT Saturday the stage was 11.8 feet.
  - Forecast...The river is expected to rise above flood stage
    this Saturday evening to a crest of 12.1 feet by early Sunday
    morning. It will then fall below flood stage Sunday evening.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500


$$

08
7 follow-up statements
066 
WGUS84 KSHV 261437
FLSSHV

Flood Statement
National Weather Service Shreveport LA
937 AM CDT Sat Mar 26 2022

...The Flood Warning is extended for the following river in Texas...

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

...The Flood Warning is cancelled for the following river in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

For the Neches River...including Diboll...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

The next statement will be issued this morning at 1045 AM CDT.

&&


TXC001-073-225-261545-
/O.CAN.KSHV.FL.W.0011.000000T0000Z-220326T1437Z/
/NCST2.1.ER.220325T0945Z.220325T1930Z.220325T2200Z.NO/
937 AM CDT Sat Mar 26 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Neches River Near Neches, Texas.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Saturday the stage was 11.9 feet.
  - Forecast...Expect little change to very slow falls throughout
    this Saturday.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544
      3188 9548


$$

TXC005-225-373-455-457-271615-
/O.EXT.KSHV.FL.W.0013.220327T0000Z-220329T0000Z/
/DIBT2.1.ER.220327T0000Z.220327T0600Z.220328T0600Z.NO/
937 AM CDT Sat Mar 26 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO MONDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Neches River Near Diboll, Texas.

* WHEN...From this Saturday evening to Monday evening.

* IMPACTS...At 12 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Saturday the stage was 11.9 feet.
  - Forecast...The river is expected to rise above flood stage
    this Saturday evening to a crest of 12.1 feet during the wee
    hours of Sunday morning.  It will then fall below flood stage
    early Monday morning.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500


$$

08
591 
WGUS84 KSHV 270104 RRA
FLSSHV

Flood Statement
National Weather Service Shreveport LA
804 PM CDT Sat Mar 26 2022

...The Flood Warning is extended for the following rivers in Texas...

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

For the Neches River...including Lake Palestine, Neches, Alto, 
Diboll, Rockland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

The next statement will be issued Sunday evening at 815 PM CDT.

&&


TXC005-225-373-455-457-280115-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-220329T0300Z/
/DIBT2.1.ER.220326T1715Z.220327T0600Z.220328T0900Z.NO/
804 PM CDT Sat Mar 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neches River Near Diboll.

* WHEN...Until late Monday evening.

* IMPACTS...At 12.0 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Saturday the stage was 12.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Saturday was 12.2 feet.
  - Forecast...The river is expected to rise to a crest of 12.2
    feet just after midnight tonight. It will then fall below
    flood stage early Monday morning.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.2 feet on 04/04/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500


$$
394 
WGUS84 KSHV 271301
FLSSHV

Flood Statement
National Weather Service Shreveport LA
801 AM CDT Sun Mar 27 2022

...The Flood Warning is extended for the following rivers in Texas...

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

For the Neches River...including Lake Palestine, Neches, Alto, 
Diboll, Rockland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

The next statement will be issued Monday morning at 800 AM CDT.

&&


TXC005-225-373-455-457-281315-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-220329T1200Z/
/DIBT2.1.ER.220326T1715Z.220327T1215Z.220328T1800Z.NO/
801 AM CDT Sun Mar 27 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neches River Near Diboll.

* WHEN...Until Tuesday morning.

* IMPACTS...At 12.0 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

* ADDITIONAL DETAILS...
  - At 7:15 AM CDT Sunday the stage was 12.4 feet.
  - Forecast...The river is expected to fall below flood stage
    early tomorrow afternoon and continue falling to 10.5 feet
    Friday morning.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500


$$

25
686 
WGUS84 KSHV 281320
FLSSHV

Flood Statement
National Weather Service Shreveport LA
820 AM CDT Mon Mar 28 2022

...The Flood Warning is extended for the following rivers in Texas...

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

For the Neches River...including Lake Palestine, Neches, Alto, 
Diboll, Rockland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

The next statement will be issued Tuesday morning at 830 AM CDT.

&&


TXC005-225-373-455-457-291330-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-220330T1800Z/
/DIBT2.1.ER.220326T1715Z.220328T1800Z.220330T0000Z.NO/
820 AM CDT Mon Mar 28 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neches River Near Diboll.

* WHEN...Until early Wednesday afternoon.

* IMPACTS...At 12.0 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

* ADDITIONAL DETAILS...
  - At 7:15 AM CDT Monday the stage was 12.7 feet.
  - Forecast...The river is expected to hold steady and crest
    near current 12.7 feet this afternoon. It will then fall
    below flood stage tomorrow evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500


$$

25
758 
WGUS84 KSHV 291327
FLSSHV

Flood Statement
National Weather Service Shreveport LA
827 AM CDT Tue Mar 29 2022

...The Flood Warning is extended for the following river in Texas...

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

For the Neches River...including Diboll...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

The next statement will be issued Wednesday morning at 1000 AM CDT.

&&


TXC005-225-373-455-457-301500-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-220331T1500Z/
/DIBT2.1.ER.220326T1715Z.220328T1915Z.220330T2100Z.NO/
827 AM CDT Tue Mar 29 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neches River Near Diboll, Texas.

* WHEN...Until late Thursday morning.

* IMPACTS...At 12 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

* ADDITIONAL DETAILS...
  - At 7:15 AM CDT Tuesday the stage was 12.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 AM CDT Tuesday was 12.7 feet.
  - Forecast...The river is expected to fall below flood stage
    during Wednesday  afternoon and continue falling to 8.9 feet
    Sunday morning.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500


$$

08
378 
WGUS84 KSHV 311300
FLSSHV

Flood Statement
National Weather Service Shreveport LA
800 AM CDT Thu Mar 31 2022

...The Flood Warning is extended for the following river in Texas...

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

For the Neches River...including Diboll...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

The next statement will be issued Friday morning at 930 AM CDT.

&&


TXC005-225-373-455-457-011430-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-220401T1500Z/
/DIBT2.1.ER.220326T1715Z.220328T1915Z.220331T2100Z.NO/
800 AM CDT Thu Mar 31 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neches River Near Diboll, Texas.

* WHEN...Until late Saturday morning.

* IMPACTS...At 12 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.

* ADDITIONAL DETAILS...
  - At 7:15 AM CDT Thursday the stage was 12.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 AM CDT Thursday was 12.5 feet.
  - Forecast...The Neches River is expected to fall below flood
    stage late this Thursday afternoon and continue falling to
    8.8 feet Tuesday morning.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500


$$

08
206 
WGUS84 KSHV 011008
FLSSHV

Flood Statement
National Weather Service Shreveport LA
508 AM CDT Fri Apr 1 2022

...The Flood Warning is cancelled for the following river in Texas...

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

TXC005-225-373-455-457-011115-
/O.CAN.KSHV.FL.W.0013.000000T0000Z-220401T1008Z/
/DIBT2.1.ER.220326T1715Z.220328T1915Z.220331T2230Z.NO/
508 AM CDT Fri Apr 1 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Neches River Near Diboll, Texas.

* ADDITIONAL DETAILS...
  - At 4:15 AM CDT Friday the stage was 11.8 feet.
  - Forecast...The river is expected to fall to 8.9 feet Tuesday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500


$$

08

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 26, 4:11 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 26, 4:11 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
411 AM CDT Sat Mar 26 2022

.SHORT TERM.../Saturday through Sunday/

Dry and slightly milder than normal conditions are expected to
continue across the Ark-La-Tex through the weekend as southerly
surface flow returns. Until then, a weak stationary front will
continue to slowly drift north and eventually out of our northern
zones through the day on Saturday. That, in combination with
surface ridging to our east, will maintain southerly surface flow
and milder Saturday maximum temperatures in the upper 70s and lower
80s.

Southerly winds will remain slightly elevated after sunset,
moderating the diurnal curve and the radiational cooling process
as a result, and keeping minimum temperatures in the upper 40s
and lower 50s. Dew points will gradually increase by Sunday
afternoon with the 50-degree isodrosotherm creeping further north
into Deep East Texas and Central Louisiana. As a result, Sunday
maximum temperatures are expected in the the lower 80s with the
exception of upper 70s in southeastern Oklahoma and southwestern
Arkansas. /16/

LONG TERM.../Sunday Night through Friday Night/

A weak sfc trough or backdoor front still remains progged to drift
SW into SE OK/SW AR Sunday evening, before becoming stationary
overnight. Srly low level winds will persist S of this bndry over E
TX/much of N LA, with the potential for low stratus
developing/advecting N across these areas. Thus, a range in min
temps is expected from NNE to SSW, with temps falling into the
lower/mid 40s N of the bndry and mid 50s S of it. This bndry will
begin to retreat back to the N after daybreak Monday, with the warm
sector expanding back Nwd with the SSW low level flow. The warming
trend will continue as well, further enhanced by the ridging aloft
that will shift E across the Plains/Mid and Lower MS Valley, with
much above normal temps returning as readings climb into the lower
to mid 80s.

Should see another round of low stratus late Monday night with the
increase of a 40kt SSWrly LLJ, with dewpoints nearing/surpassing 60
degrees areawide. Low level moisture is expected to deepen further
during the day Tuesday as the LLJ persists, in advance of the next
large upper trough expected to through the Desert SW into the
Rockies. The dry line is expected to sharpen Tuesday evening over
Wrn OK/W TX, with increased large scale forcing ahead of the trough
resulting in convection initiating during the evening along and just
ahead of this sfc feature, before shifting E through the Srn Plains
overnight. Steep lapse rates aloft and ample shear should yield
strong to severe convection over this area but may gradually weaken
late, as the convection approaches the Wrn zones of SE OK/adjacent
Wrn Ar into E TX just prior to daybreak Wednesday. While consensus
exists with the convection reaching these areas early Wednesday
morning, timing discrepancies exist with the progression of the
convection across the region during the day, with the GFS the
outlier with a faster Ewd shift, exiting the convection by early
afternoon. Meanwhile, the ECMWF/Canadian remain consistent with
earlier runs with a slower Ewd movement, ahead of the trough as it
takes on a neutral and eventually a negative tilt as it traverses
the region by midday/during the afternoon. Thus, it would appear the
the greatest severe threat would be over Srn AR/portions of N LA
where a slower arrival time with allow for increasing diurnal
heating and instability to coincide with strong shear/enhanced
forcing aloft ahead of the trough axis and Ewd advancing dry line.
Given run to run consistency from previous model runs, did maintain
categorical pops over the region Wednesday morning, before drier air
undercuts the trough and quickly tapers the convection off from W to
E by midday during the afternoon. Did remove slight chance pops
during the evening as none of the deterministic models maintain any
lingering convection beneath the trough, despite the attendant cold
front progressing SE through the region. This front will usher in
more seasonal temps back into the area Wednesday night and Thursday,
before rising heights in wake of the departing trough Thursday
night/Friday yields warmer conditions for late week.

The medium range progs do hint at the potential for sct -SHRA
increasing across the area by Friday night as weak shortwave energy
ahead of an upper trough over the Plains enhances forcing aloft
allowing the air mass to saturate from the top down. Limited
instability at the sfc/aloft will preclude thunder mention attm, but
could provide additional rains that will help improve drought
conditions across the region.

15

&&

.PREV DISCUSSION... /issued 1245 AM CDT Sat Mar 26 2022/

AVIATION...

For the 27/06Z TAF update, VFR conditions are expected to prevail
through the period with light, southerly daytime winds as surface
high pressure shifts around the airspace. SKC is also expected to
continue with brief chances of some high clouds in our
northeastern airspace. /16/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  50  81  55 /   0   0   0   0
MLU  74  47  81  51 /   0   0   0   0
DEQ  75  46  77  43 /   0   0   0   0
TXK  75  51  80  49 /   0   0   0   0
ELD  74  47  78  46 /   0   0   0   0
TYR  81  54  84  57 /   0   0   0   0
GGG  80  52  83  56 /   0   0   0   0
LFK  82  53  83  58 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

16/15/16
Hazardous weather outlook, Mar 25, 6:11 AM CDT, 23 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
611 AM CDT Fri Mar 25 2022

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-261100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
611 AM CDT Fri Mar 25 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Showers and thunderstorms will increase from west to east
Wednesday morning ahead of a strong upper level storm system and
associated cold front that will eject east across the Southern
Plains and into the Four State Region. Instability is expected to
increase during the day Wednesday as these storms shift east,
contributing to the development of strong to severe thunderstorms
as they move into extreme Eastern Texas, Southwest Arkansas, and
North Louisiana.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will not be needed through tonight.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 5:18 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby3 days

Nearby

River Flood Warnings in Texas, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.